OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 66, Iss. 12 — Dec. 1, 1976
  • pp: 1438–1440

Diffraction of Gaussian beams by periodically modulated media for incidence close to a Bragg angle

Ruey-Shi Chu and Theodor Tamir  »View Author Affiliations


JOSA, Vol. 66, Issue 12, pp. 1438-1440 (1976)
http://dx.doi.org/10.1364/JOSA.66.001438


View Full Text Article

Acrobat PDF (593 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Previous analytical results for Bragg scattering of a Gaussian beam by a periodic medium are extended to angles close to a Bragg angle. The effects of deviations from the exact Bragg condition are illustrated by numerical examples.

© 1976 Optical Society of America

Citation
Ruey-Shi Chu and Theodor Tamir, "Diffraction of Gaussian beams by periodically modulated media for incidence close to a Bragg angle," J. Opt. Soc. Am. 66, 1438-1440 (1976)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-66-12-1438

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited